# SDR IPXA2025110484021

- Difficulty date: October 27, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 262DM
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 262DM BROKEN ON FWD RH CORNER DOT 1/034.  FLOOR PANEL FABICATION IS COMPLETED IAW SREO-16407-REQ001 ((APPX B) A300 MAIN CARGO DECK COMPARTMENT FLOOR PANEL FABRICATION (SREO)).
